# SDR 00FDEA00600

- Difficulty date: August 24, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 48,230 hours, 39,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, INTERCOSTAL AT BS 277 - 294, LBL 14 IN COCKPIT FLOOR STRUCTURE FOUND CORRODED BEYOND LIMITS.  CUT OUT DAMAGED AREA, FAB, REMOVED AND REPLACED PER 51-40-3.
